# SDR QXEA2020102300304

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000469
- Aircraft time: 5,038 hours, 2,939 cycles
- Engine: Ge CF348E5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Message
- Condition: False Activation
- Location: Engine Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF TWO MASTER CAUTIONS ILLUMINATED A-I ENGINE 1 FAIL AND A-I ENGINE 2 FAIL.  RAN APPROPRIATE CHECKLISTS, BOTH CLEARED.  NO FURTHER ISSUES.  NOTE WE WERE APPROXIMATELY 2,000' ABOVE THE FIELD WHEN WE GOT THE CAUTIONS.  REMOVED FROM SERVICE.  NO PRESENT FAULTS FOUND ON EICAS, FOUND FAULT CODE 30210004UT1 IN "CURRENT LEG".  PERFORMED OPERATIONS TEST OF EAI PRESSURE TRANSDUCER FOLLOWING E175 FIM 30-21-00-810-804-A00, FAULT DID NOT RETURN, TRANSITORY CONDITION PER STEP 7D(1).  THAT CLEARS A-1 ENGINE 1 FAIL.   FAULT CODE 3021008UT1 FOUND IN "CURRENT LEG" FOR A-I ENGINE 2 FAIL.  FOLLOWING FIM 30-21-00-810-807-A00.  OPERATIONS TEST OF EAI PRESSURE TRANDUCER PASSED ON NR 2 ENGINE, FAULT DID NOT RETURN, TRANSITORY CONDITION PER STEP 7D(1), CLEARS A-I ENGINE 2 FAIL.
